# SDR VTZA97030

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 7008470922
- Condition: Failed
- Location: Radar System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6563 - IAD-RDU - DURING CLIMB, MADE AN UNSCHEDULED LANDING DUE TO RADAR FAILED ON CLIMB-OUT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED RADAR R/T UNIT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
